# SDR USAASB01193

- Difficulty date: July 5, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: BAC1521522
- Condition: Leaking
- Location: Fwd Entry Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MSY - FLT 429 - EN ROUTE FROM CLT-MSY, 140 NAUTICAL MILES AWAY FROM MSY AT FL350, THE CREW REPORTED A CABIN PRESSURIZATION LOSS WITH THE CABIN ALTITUDE WARNING HORN SOUNDING.  CAPTAIN DESCENDED FLIGHT TO FL130 WHERE THE CABIN STABILIZED AT CABIN ALTITUDE OF 10,000 FEET.  NO OXYGEN MASKS WERE DEPLOYED.  CAPTAIN DECLARED AN EMERGENCY FOR PRIORITY HANDLING AS THUNDERSTORMS WERE IN THE MSY AREA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE FORWARD ENTRY DOOR SEAL, TORN AND LEAKING AT THE LOWER RT CORNER.  REPAIRED SEAL ON FWD ENTRY DOOR AND PROGRAMMED FOR REPLACMENT.  PRESSURIZED AIRCRAFT AND PERFORMED LEAKAGE RATE CHECK PER MM 05-51-91.  LEAKAGE RATE WITHIN LIMITS.  (M)
